Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on $ H(i)$ spaces and strongly-closed graphs

Author: Larry L. Herrington
Journal: Proc. Amer. Math. Soc. 58 (1976), 277-283
MSC: Primary 54C10; Secondary 54D25
MathSciNet review: 0415562
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives characterizations of $ H(i)$ spaces and strongly-closed graphs.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54D25

Retrieve articles in all journals with MSC: 54C10, 54D25

Additional Information

Keywords: Strongly-closed graphs, $ r$-subcontinuous functions, weakly-continuous functions and $ H(i)$ spaces
Article copyright: © Copyright 1976 American Mathematical Society